# SDR AMTA200700171

- Difficulty date: March 24, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- Engine: Rroyce RB211524B4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Shorted
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR WILL NOT OPEN ELECTRICALLY.  FOUND R2 CLOSE SWITCH SHORTED INTERNALLY.  REPLACED SWITCH IAW CH 20 STANDARD PRACTICE OPS CHECK GOOD.  (K)
